# SDR DALA2016041502927

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E ZFS 52.267, NUMEROUS FASTENERS LOOSE, SEVERAL FASTENERS PULLED THROUGH AND PARTIALLY PULLED THROUGH.  REPAIRED VERTICAL STABILIZER L/W FASTENERS HOLES IAW SERVICE DWG SG 95550001,  REPAIRED CRACK ON VERTICAL STABILIZER.  FOUND DURING OPEN HOLE SCAN,  LT SPAR CAP UPPER FLANGE AT BS ZFS52 IAW ER/A 544360-14 REV ORIGINAL, AND DWG SG95550005.
